# SDR UALA2012102506100

- Difficulty date: October 23, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 42,754 hours, 17,234 cycles
- Engine: Iae V2522A5
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bearing
- Condition: Frozen
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORZ STAB TO THS ACTUATOR RIGHT FITTING BEARING IS LOOSE IN FITTING, APPEARS BEARING IS FROZEN.  REF IPC 55-16-36- 01 ITEMS 60, 80, 50, 40, 10, 20.  SECURE RIGHT BUSHING ASSY, BEARING OK.  REPLACED LEFT BEARING DUE TO BEING LOOSE.
